MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGILON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD SURGILON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number 88861995-41
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, when the needle passed through the tissue, the suture and needle came apart immediately.Another device was used to resolve the issue.

Brand Name
SURGILON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11664504
Report Number9612501-2021-00603
Device Sequence Number3128419
Product Code GAR
UDI-Device Identifier10884521074958
UDI-Public10884521074958
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K981582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number88861995-41
Device Catalogue Number88861995-41
Device Lot NumberD9E0488Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1